# SDR SWAA2022032106072

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 49,576 hours, 29,560 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP OUTBOARD LEADING EDGE SEAL RETAINER IS CRACKED AT UPPER TWO FASTENERS. / REMOVED/REPLACED LEFT WING IB AFT FLAP OB LEADING EDGE SEAL RETAINER REF SRM 51-40-02.
